Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dizziness, nausea, had bypass for arterial blockage. Right direction?

My father is 75 years old and had never been in a hospital until recently. For the last year he has been waking up with dizziness and nausea . He went to a Cardiologist and ended getting a bypass because of arterial blockage. Back home, the dizziness in the mornings with nausea continued. The last doctor just took his gold- bladder out thinking it might be that. Back home from the hospital and now my father says it all has gotten worst. He cant get out of bed because of the dizziness, he cant eat because of the nausea, he cant leave the home. We have seen like 12 different doctors and specialist and have taken him to Emergency Room twice to no avail. Can you point us in the right direction please?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hello, Thanks for writing in. I am sorry your elderly father had to undergo such discomfort which is continuing. Apparently, some terrible mistake might have has occurred during GB surgery like injury to bile duct. Please take the opinion of a Gastroenterology Specialist. The symptoms you have described does not fit in post bypass surgery problems (undoubtedly with blocked arteries that was indicated). Second choice would be a senior Internal Medicine Specialist for fresh look. You can upload investigations and write a detailed history chronologically mentioning the dates, of illness and treatment so that we can get the hang of exact problem. Frankly, this history has knocked me out of my wits. May your father have course to recovery now.
With Best Wishes.
Dr Anil Grover,
Medical Specialist & Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)

Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor